MathSciNet Relay Station
MathSciNet bibliographic data
MR1451603 (98h:34006) 34A20
Gundersen, Gary G.; Steinbart, Enid M.; Wang, Shupei The possible orders of solutions of linear differential equations with polynomial coefficients. Trans. Amer. Math. Soc. 350 (1998), no. 3, 1225–1247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement